MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL
Catalog Number 07P50-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely decreased alinity i estradiol result of 897 pg/ml was generated for a patient sample that retested at 7112 pg/ml.The initial low result did not match the patient's clinical history and was questioned which prompted the retesting of the sample.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined there is normal complaint activity for the likely cause lot, 95187ui00.Tracking and trending review did not identify any trends for the complaint issue for the alinity i estradiol reagent.A review of labeling was performed and adequately addresses the customer issue.In the labelling it states that samples with an estradiol value exceeding 1000 pg/ml (3670 pmol/l) are flagged with the code "> 1000 pg/ml"(> 3670 pmol/l) and may be diluted with either the automated dilution protocol or the manual dilution procedure.Dilutions performed using the manual dilution protocol should only use the alinity i estradiol manual diluent.It is recommended to use 1:10 dilution.Use of incorrect diluent may result in under or over recovery of samples.Based on the information within the complaint record, no systemic issue or product deficiency was identified for the alinity i estradiol reagent.

Brand Name
ALINITY I ESTRADIOL
Common Device Name
ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8869882
Report Number3005094123-2019-00217
Device Sequence Number11522849
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2019
Device Catalogue Number07P50-20
Device Lot Number95181UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE, LN 03R65-01; SN (B)(4)